Alert archive / North Dakota / Freeze Warnings in 2016

Freeze Warning 6, NWS Bismarck, ND

October 7, 201632 counties in North Dakota

NWS Bismarck, ND issued this freeze warning at Oct 7, 2016, 1:16 PM MDT for 32 counties in North Dakota. It took effect at Oct 7, 2016, 8:00 PM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 7, 2016, 1:16 PM MDT (19:16 UTC)
In effect from
Oct 7, 2016, 8:00 PM MDT
Expired
Oct 8, 2016, 8:28 AM MDT
In force
12 hr
Issued by
NWS Bismarck, ND
All 32 counties

Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 7.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2016-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2016-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

415 
WWUS73 KBIS 071916
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
216 PM CDT FRI OCT 7 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-080330-
/O.NEW.KBIS.FZ.W.0006.161008T0200Z-161008T1600Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE...
LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD...
BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY...
ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT...
VELVA...TOWNER...DRAKE...RUGBY...WATFORD CITY...KILLDEER...
HALLIDAY...BEULAH...HAZEN...CENTER...GARRISON...WASHBURN...
UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY...GOODRICH...HARVEY...
FESSENDEN...CARRINGTON...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...STEELE...TAPPEN...JAMESTOWN...MARMARTH...MOTT...
NEW ENGLAND...ELGIN...CARSON...NEW LEIPZIG...BOWMAN...HETTINGER...
FORT YATES...SELFRIDGE...SOLEN...LINTON...STRASBURG...NAPOLEON...
GACKLE...LAMOURE...EDGELEY...KULM...WISHEK...ASHLEY...OAKES...
ELLENDALE
216 PM CDT FRI OCT 7 2016 /116 PM MDT FRI OCT 7 2016/

...FREEZE WARNING IN EFFECT FROM 9 PM CDT /8 PM MDT/ THIS EVENING
TO 11 AM CDT /10 AM MDT/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 9 PM CDT /8 PM MDT/ THIS
EVENING TO 11 AM CDT /10 AM MDT/ SATURDAY. 

* TEMPERATURE...LOWS IN THE UPPER 20S TO LOWER 30S.

* IMPACTS...A KILLING FREEZE WILL END THE GROWING SEASON.
  UNPROTECTED PLANTS WILL NOT SURVIVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

&&

$$

KS/JJS
4 follow-up statements
249 
WWUS73 KBIS 072341
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
641 PM CDT FRI OCT 7 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-080745-
/O.CON.KBIS.FZ.W.0006.161008T0200Z-161008T1600Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE...
LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD...
BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY...
ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT...
VELVA...TOWNER...DRAKE...RUGBY...WATFORD CITY...KILLDEER...
HALLIDAY...BEULAH...HAZEN...CENTER...GARRISON...WASHBURN...
UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY...GOODRICH...HARVEY...
FESSENDEN...CARRINGTON...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...STEELE...TAPPEN...JAMESTOWN...MARMARTH...MOTT...
NEW ENGLAND...ELGIN...CARSON...NEW LEIPZIG...BOWMAN...HETTINGER...
FORT YATES...SELFRIDGE...SOLEN...LINTON...STRASBURG...NAPOLEON...
GACKLE...LAMOURE...EDGELEY...KULM...WISHEK...ASHLEY...OAKES...
ELLENDALE
641 PM CDT FRI OCT 7 2016 /541 PM MDT FRI OCT 7 2016/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM CDT /10 AM MDT/
SATURDAY...

* TEMPERATURE...LOWS IN THE UPPER 20S TO LOWER 30S.

* IMPACTS...A KILLING FREEZE WILL END THE GROWING SEASON. 
  UNPROTECTED PLANTS WILL NOT SURVIVE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KS/JJS/NH
560 
WWUS73 KBIS 080626
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
126 AM CDT SAT OCT 8 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-081430-
/O.CON.KBIS.FZ.W.0006.000000T0000Z-161008T1600Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE...
LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD...
BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY...
ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT...
VELVA...TOWNER...DRAKE...RUGBY...WATFORD CITY...KILLDEER...
HALLIDAY...BEULAH...HAZEN...CENTER...GARRISON...WASHBURN...
UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY...GOODRICH...HARVEY...
FESSENDEN...CARRINGTON...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...STEELE...TAPPEN...JAMESTOWN...MARMARTH...MOTT...
NEW ENGLAND...ELGIN...CARSON...NEW LEIPZIG...BOWMAN...HETTINGER...
FORT YATES...SELFRIDGE...SOLEN...LINTON...STRASBURG...NAPOLEON...
GACKLE...LAMOURE...EDGELEY...KULM...WISHEK...ASHLEY...OAKES...
ELLENDALE
126 AM CDT SAT OCT 8 2016 /1226 AM MDT SAT OCT 8 2016/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM CDT /10 AM MDT/
THIS MORNING...

* TEMPERATURE...LOWS IN THE MID 20S TO LOWER 30S.

* IMPACTS...A KILLING FREEZE WILL END THE GROWING SEASON. 
  UNPROTECTED PLANTS WILL NOT SURVIVE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
WAA
219 
WWUS73 KBIS 080851
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
351 AM CDT SAT OCT 8 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-081600-
/O.CON.KBIS.FZ.W.0006.000000T0000Z-161008T1600Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE...
LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD...
BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY...
ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT...
VELVA...TOWNER...DRAKE...RUGBY...WATFORD CITY...KILLDEER...
HALLIDAY...BEULAH...HAZEN...CENTER...GARRISON...WASHBURN...
UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY...GOODRICH...HARVEY...
FESSENDEN...CARRINGTON...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...STEELE...TAPPEN...JAMESTOWN...MARMARTH...MOTT...
NEW ENGLAND...ELGIN...CARSON...NEW LEIPZIG...BOWMAN...HETTINGER...
FORT YATES...SELFRIDGE...SOLEN...LINTON...STRASBURG...NAPOLEON...
GACKLE...LAMOURE...EDGELEY...KULM...WISHEK...ASHLEY...OAKES...
ELLENDALE
351 AM CDT SAT OCT 8 2016 /251 AM MDT SAT OCT 8 2016/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM CDT /10 AM MDT/
THIS MORNING...

* TEMPERATURE...LOWS IN THE MID 20S TO LOWER 30S.

* IMPACTS...A KILLING FREEZE WILL END THE GROWING SEASON. 
  UNPROTECTED PLANTS WILL NOT SURVIVE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
WAA
535 
WWUS73 KBIS 081428
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
928 AM CDT SAT OCT 8 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-081530-
/O.CAN.KBIS.FZ.W.0006.000000T0000Z-161008T1600Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE...
LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD...
BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY...
ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT...
VELVA...TOWNER...DRAKE...RUGBY...WATFORD CITY...KILLDEER...
HALLIDAY...BEULAH...HAZEN...CENTER...GARRISON...WASHBURN...
UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY...GOODRICH...HARVEY...
FESSENDEN...CARRINGTON...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...STEELE...TAPPEN...JAMESTOWN...MARMARTH...MOTT...
NEW ENGLAND...ELGIN...CARSON...NEW LEIPZIG...BOWMAN...HETTINGER...
FORT YATES...SELFRIDGE...SOLEN...LINTON...STRASBURG...NAPOLEON...
GACKLE...LAMOURE...EDGELEY...KULM...WISHEK...ASHLEY...OAKES...
ELLENDALE
928 AM CDT SAT OCT 8 2016 /828 AM MDT SAT OCT 8 2016/

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE FREEZE
WARNING. 

TEMPERATURES WILL CONTINUE TO CLIMB ABOVE FREEZING THROUGH MID-
MORNING...THEREFORE THE FREEZE WARNING HAS BEEN CANCELLED. THIS
WILL BRING AN END TO THE ISSUANCE OF FREEZE WARNINGS BY THE
NATIONAL WEATHER SERVICE IN BISMARCK FOR THE 2016 GROWING SEASON.

$$

JJS

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this freeze warning went out at Oct 7, 10:51 AM MDT, 2 hours 25 minutes earlier.

Area forecast discussion, Oct 7, 10:51 AM MDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1151 AM CDT Fri Oct 7 2016

.UPDATE...
Issued at 1145 AM CDT Fri Oct 7 2016

Will let the freeze warning expire at noon CDT as forecast.
Temperatures at or just above 32F west, with lower to mid 30s
central at this time. Latest visible satellite imagery shows
extensive cloud cover with some breaks across western and central
ND. The HRRR continues to advertise clouds eroding from south to
north this afternoon, and satellite is beginning to show this in
portions of southwest and south central ND. For the rest of this
afternoon, one last shortwave rotating around the closed Manitoba
upper low will shift from southeast Saskatchewan into the Turtle
Mountains. Main effect for the north will be mainly cloudy
conditions continuing, with flurries occurring farther east. The
next shortwave and an accompanied jet streak arrive tonight with
light snow across the north. Overnight low temperatures Friday
night into Saturday morning continue to support another freeze
warning for western and central ND. This will be addressed in the
next update. The current forecast on track.

UPDATE Issued at 851 AM CDT Fri Oct 7 2016

Current forecast is on track. The only update was to increase
chances for flurries as Crosby has recently been reporting light
snow and a few light radar returns have moved into more central
North Dakota counties.

UPDATE Issued at 617 AM CDT Fri Oct 7 2016

Extended the flurries across northern North Dakota through mid
morning as current observations support this. Otherwise forecast
trending ok.

&&

.SHORT TERM...(Today and tonight)
Issued at 157 AM CDT Fri Oct 7 2016

For the short term, concerns will focus on freezing temperatures
ending the growing season Friday night and the possibility of
light snow across the north.

The upper low initially over southern Manitoba Friday morning is
forecast to move northeast and out of the region by Friday night.
A fast moving shortwave will cross through Idaho and Montana and
will be the focus for light snow over northwest North Dakota
Friday night. Current guidance has less than an inch of snow
accumulation northwest by Saturday morning. The coldest
temperatures will be found across the James river valley where
another Freeze warning may be needed Friday night. Will let the
day shift evaluate the need for one as will deal with one freeze
warning at a time.

.LONG TERM...(Saturday through Thursday)
Issued at 157 AM CDT Fri Oct 7 2016

For the extended period global models are in general agreement in
maintaining a progressive flow regime across the northern plains.
The best precipitation chances occur with a Canadian h500 trough
Monday night and Tuesday that will also drag a cold front through
the region. With the current temperature forecast it looks like
rain Monday evening with a a mix of rain and snow Monday night.
At this time only light precipitation is anticipated. Sunday will
be the warmest day with highs in the 60s and 70s followed by a
cool down into the 40s by Tuesday. A gradual warming trend will
then be seen which will carry over into the 8 to 14 day period.
Just spotty chances of rain is forecast thursday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1145 AM CDT Fri Oct 7 2016

MVFR cigs across much of western and central North Dakota will
continue to gradually lift through early this afternoon, with
conditions over most locations improving to VFR. Ceilings may
again deteriorate tonight to MVFR levels over northern portions of
North Dakota, while most southern portions are expected to remain
VFR.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...KS
SHORT TERM...WAA
LONG TERM...WAA
AVIATION...JJS
Hazardous weather outlook, Oct 7, 11:14 AM MDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1214 PM CDT FRI OCT 7 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-081715-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
1214 PM CDT FRI OCT 7 2016 /1114 AM MDT FRI OCT 7 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ANOTHER WIDESPREAD FREEZE IS POSSIBLE TONIGHT INTO SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

In the hours before

Local storm report, Oct 7, 8:14 AM MDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
914 AM CDT FRI OCT 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 AM     SNOW             BELCOURT                48.84N 99.75W
10/07/2016  M1.0 INCH        ROLETTE            ND   PUBLIC

            24HOUR SNOWFALL REPORT RELAYED BY THE MEDIA.

&&

KS

Nearby

Freeze Warnings in North Dakota, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.